A dimension formula for reduced plethysms
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
27/05/2014
27/05/2014
26/08/2005
|
Resumo |
The boson calculus formalism is used to construct realizations of basis states of irreducible representations of unitary groups taking as a paradigm the interacting boson models of atomic nuclei. These realizations, together with a theorem on plethysms for obtaining branching rules, allowed us to obtain a dimension formula for reduced plethysms. © 2005 IOP Publishing Ltd. |
Formato |
7501-7508 |
Identificador |
http://dx.doi.org/10.1088/0305-4470/38/34/004 Journal of Physics A: Mathematical and General, v. 38, n. 34, p. 7501-7508, 2005. 0305-4470 http://hdl.handle.net/11449/68370 10.1088/0305-4470/38/34/004 WOS:000231933500007 2-s2.0-23844509531 |
Idioma(s) |
eng |
Relação |
Journal of Physics A: Mathematical and General |
Direitos |
closedAccess |
Tipo |
info:eu-repo/semantics/article |